Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ M\sb{0}\,(G)$ is not a prime $ L$-ideal of measures

Author: Colin C. Graham
Journal: Proc. Amer. Math. Soc. 27 (1971), 557-562
MSC: Primary 42.56
MathSciNet review: 0278007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A technique of Hewitt and Zuckerman is used to show that if $ G$ is any locally compact abelian group with dual $ \Gamma $, then there exist nonzero positive regular Borel measures $ \mu ,v$ on $ G$, each one of which is mutually singular with each measure $ \omega $ whose Fourier-Stieltjes transform vanishes at infinity on $ \Gamma $ and such that the Fourier-Stieltjes transform of the convolution $ \mu \ast v$ vanishes at infinity on $ \Gamma $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.56

Retrieve articles in all journals with MSC: 42.56

Additional Information

PII: S 0002-9939(1971)0278007-9
Keywords: Prime ideals of measures, Fourier-Stieltjes transforms
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia